# SDR AALA202205053353

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A300*
- Aircraft serial: 1182
- Aircraft time: 59,276 hours, 34,896 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON A FLEX TAKEOFF, FLEX DID NOT INDICATE ON FLIGHT MODE ANNUNCIATOR FLEX COLUMN. TAKEOFF WAS REJECTED AT LESS THAN 40 KNOTS. FOUND FLIGHT MANAGEMENT AND GUIDANCE COMPUTER #1 FAULT ON POST FLIGHT. ACCOMPLISHED AUTOMATIC FLIGHT SYSTEM TEST PER AMM 22-96-00. ALL TESTS PASSED. NO FAULTS.
